# SDR GTIA050285

- Difficulty date: December 10, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON RUNWAY CLEARED FOR TAKEOFF THE LT ENGINE WOULD NOT RESPOND TO THROTTLE ADVANCE THE LT ENGINE REMAINED AT IDLE POWER THEN SLOWLY WOUND DOWN TO 44 PERCENT N2, AIRCRAFT TAIL SWAP WITH 803NK.  INSPECTED THROTTLE LINKAGE AT FUEL CONTROL.  NO DEFECTS NOTED.  INSPECTED LT ENGINE INLET.  NO DEFECTS NOTED.  DRAINED MOSTURE FROM MOISTURE TRAP AND PERFORMED ADJ/TEST OF NR1 ENGINE.  NO DEFECTS NOTED.  (K)
